Per citar aquest document: http://ddd.uab.cat/record/142878
Hadamard Z₂Z₄Q₈-codes : rank and kernel
Montolio, Pere (Universitat Oberta de Catalunya)
Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)

Publicació: Springer 2015
Descripció: 7 p.
Col·lecció: CIM Series in Mathematical Sciences
Resum: Hadamard Z₂Z₄Q₈-codes are Hadamard binary codes coming from a subgroup of the direct product of Z₂, Z₄ and Q ₈ groups, where Q ₈ is the quaternionic group. We characterize Hadamard Z₂Z₄Q₈-codes as a quotient of a semidirect product of Z₂Z₄-linear codes and we show that all these codes can be represented in a standard form, from a set of generators. On the other hand, we show that there exist Hadamard Z₂Z₄Q₈-codes with any given pair of allowable parameters for the rank and dimension of the kernel.
Nota: Publicació amb motiu del 4th International Castle Meeting (Palmela Castle, Portugal, 2014)
Drets: Tots els drets reservats
Llengua: Anglès
Document: bookPart
Matèria: Dimension of the kernel ; Error-correcting codes ; Hadamard codes ; Rank ; Z₂Z₄-linear codes ; Z₂Z₄Q₈-codes
ISBN: 978-3-319-17295-8
Publicat a: Coding Theory and Applications. Palmela Castle, Portugal, Vol. 3, 2015 , p. 273-279

DOI: 10.1007/978-3-319-17296-5_29


Disponible a partir de: 2016-12-31
Post-print
36.5 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Enginyeries > Combinatorics, Coding and Security Group (CCSG)
Llibres i col·leccions > Capítols de llibres

 Registre creat el 2015-11-05, darrera modificació el 2016-06-10



   Favorit i Compartir